Browse "Dept. of Mathematical Sciences(수리과학과)" by Title 

Showing results 641 to 660 of 3705

641
Autocorrelations of orthonormal scaling functions = 정규 스케일링 함수의 오토코릴레이션link

Yang, Myung-Og; 양명옥; et al, 한국과학기술원, 1997

642
Autocovariance Function Estimation via Penalized Regression

Liao, Lina; Park, Cheolwoo; Hannig, Jan; Kang, Kee-Hoon, JOURNAL OF COMPUTATIONAL AND GRAPHICAL STATISTICS, v.25, no.4, pp.1041 - 1056, 2016-12

643
Average connectivity and average edge-connectivity in graphs

Kim, Jaehoon; Suil, O., DISCRETE MATHEMATICS, v.313, no.20, pp.2232 - 2238, 2013-10

644
Average convergence rate of the first return time

Choe, Geon Ho; DONG HAN KIM, COLLOQUIUM MATHEMATICUM, v.84/85, no.0, pp.159 - 171, 2000-06

645
Average values of L-functions in even characteristic

Bae, Sunghan; Jung, Hwanyup, JOURNAL OF NUMBER THEORY, v.186, pp.269 - 303, 2018-05

646
Average values of L-series for real characters in function fields

Andrade, Julio C.; Bae, Sunghan; Jung, Hwanyup, RESEARCH IN THE MATHEMATICAL SCIENCES, v.3, 2016-11

647
AVERAGE VALUES ON THE JACOBIAN VARIETY OF A HYPERELLIPTIC CURVE

Chung, Jiman; Im, Bo-Hae, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.56, no.2, pp.333 - 349, 2019-03

648
Averages of Nevanlinna counting functions of holomorphic self-maps of the unit disk

Kim, Hong Oh, HOKKAIDO MATHEMATICAL JOURNAL, v.33, no.3, pp.697 - 706, 2004-10

649
Bacterial chemotaxis without gradient-sensing

Yoon, Chang Wook; Kim, Yong-Jung, JOURNAL OF MATHEMATICAL BIOLOGY, v.70, no.6, pp.1359 - 1380, 2015-05

650
Baker's transformations induced by cutting functions = 절단함수로부터 유도되는 반죽변환link

Kang, Mi-Hyun; 강미현; et al, 한국과학기술원, 1998

651
Band-generator presentation for the 4-braid group

Kang, E.S.; Ko, Ki-Hyoung; Lee, S.J., TOPOLOGY AND ITS APPLICATIONS, v.78, no.2016-01-02, pp.39 - 60, 1997

652
Band-Limited Scaling Functions with Oversampling Property

Kwon, Kil Hyun; Lee, Dae Gwan; Yoon, Jungho, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E95A, no.3, pp.661 - 664, 2012-03

653
Bandwidth Allocation Method for Video Telephony Service Traffic

Hwang, Gang Uk; Kim, Bong Joo, the 3rd Asia-Pacific Symposium on Queueing Theory and Network Applications (QTNA2008), 2008-07-31

654
Bases for cyclotomic units over function fields

Bae, Sung-Han; Jung, H, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.70, pp.70 - 1, 2001-02

655
Basic numerical methods for interdisciplinary mission

Lee, Chang-Ock, NIMS Workshop on Scientific Computation and Numerical Computation for Interdisciplinary Mission, pp.29 - 42, 2006-08

656
BASIC POLYNOMIAL INVARIANTS, FUNDAMENTAL REPRESENTATIONS AND THE CHERN CLASS MAP

Baek, Sanghoon; Neher, E.; Zainoulline, K., DOCUMENTA MATHEMATICA, v.17, pp.135 - 150, 2012

657
Bayes shrinkage estimation for high-dimensional VAR models with scale mixture of normal distributions for noise

Lee, Nam-Gil; Choi, Hyemi; Kim, Sung-Ho, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.101, pp.250 - 276, 2016-09

658
Bayes variable selection for semicontinuous outcome regression = 반연속형 자료 회귀분석을 위한 베이지안 변수 선택법link

Park, Jin-Su; 박진수; et al, 한국과학기술원, 2012

659
Bayesian approach to linear state space model with unknown measurement matrix

Yoon, Wansang; Kim, Sung-Ho, INTELLIGENT DATA ANALYSIS, v.24, no.3, pp.689 - 704, 2020-05

660
Bayesian approach to shrinkage estimation for large scale vector autoregressive models = 대규모 벡터자기회귀모형을 위한 축소추정의 베이즈 접근법link

Lee, Nam-Gil; 이남길; et al, 한국과학기술원, 2013

rss_1.0 rss_2.0 atom_1.0